# SDR AALA202011069006

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,179 hours, 14,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR SLIDE ARM LEVER WILL NOT STAY IN ARMED POSITION TO TURNOFF SLIDE LIGHT.  ADJUSTED L1 DOOR SLIDE FOLD ON GIRT BAR, PER AMM 25-62-44A.
